ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2010 , Volume 9 , Issue 4

Select all articles

Export/Reference:

Existence and uniqueness of a solution to a three-dimensional axially symmetric Biot problem arising in modeling blood flow
Taebeom Kim, Sunčica Čanić and Giovanna Guidoboni
2010, 9(4): 839-865 doi: 10.3934/cpaa.2010.9.839 +[Abstract](1026) +[PDF](324.1KB)
Energy convexity estimates for non-degenerate ground states of nonlinear 1D Schrödinger systems
Eugenio Montefusco, Benedetta Pellacci and Marco Squassina
2010, 9(4): 867-884 doi: 10.3934/cpaa.2010.9.867 +[Abstract](751) +[PDF](261.2KB)
Weighted Sobolev embeddings and radial solutions of inhomogeneous quasilinear elliptic equations
Jiabao Su and Rushun Tian
2010, 9(4): 885-904 doi: 10.3934/cpaa.2010.9.885 +[Abstract](904) +[PDF](268.1KB)
Finite difference approximation of the Mumford and Shah functional in a contact manifold of the Heisenberg space
Giovanna Citti, Maria Manfredini and Alessandro Sarti
2010, 9(4): 905-927 doi: 10.3934/cpaa.2010.9.905 +[Abstract](1006) +[PDF](314.0KB)
Nonlinear parabolic equations with a lower order term and $L^1$ data
Rosaria Di Nardo
2010, 9(4): 929-942 doi: 10.3934/cpaa.2010.9.929 +[Abstract](902) +[PDF](216.3KB)
Some properties of positive radial solutions for some semilinear elliptic equations
Zhuoran Du
2010, 9(4): 943-953 doi: 10.3934/cpaa.2010.9.943 +[Abstract](904) +[PDF](167.9KB)
The Lin-Ni's conjecture for vector-valued Schrödinger equations in the closed case
Emmanuel Hebey
2010, 9(4): 955-962 doi: 10.3934/cpaa.2010.9.955 +[Abstract](811) +[PDF](168.6KB)
Translating solutions to mean curvature flow with a forcing term in Minkowski space
Hongjie Ju, Jian Lu and Huaiyu Jian
2010, 9(4): 963-973 doi: 10.3934/cpaa.2010.9.963 +[Abstract](954) +[PDF](190.0KB)
Traveling fronts of curve flow with external force field
Huaiyu Jian, Hongjie Ju and Wei Sun
2010, 9(4): 975-986 doi: 10.3934/cpaa.2010.9.975 +[Abstract](915) +[PDF](171.8KB)
Coercive energy estimates for differential forms in semi-convex domains
Dorina Mitrea, Irina Mitrea, Marius Mitrea and Lixin Yan
2010, 9(4): 987-1010 doi: 10.3934/cpaa.2010.9.987 +[Abstract](814) +[PDF](311.3KB)
Solutions for singular quasilinear Schrödinger equations with one parameter
João Marcos do Ó and Abbas Moameni
2010, 9(4): 1011-1023 doi: 10.3934/cpaa.2010.9.1011 +[Abstract](920) +[PDF](176.6KB)
Strongly nonlinear multivalued systems involving singular $\Phi$-Laplacian operators
Francesca Papalini
2010, 9(4): 1025-1040 doi: 10.3934/cpaa.2010.9.1025 +[Abstract](1020) +[PDF](221.4KB)
Global solutions of the free boundary problem for the compressible Navier-Stokes equations with density-dependent viscosity
Xulong Qin and Zheng-An Yao
2010, 9(4): 1041-1052 doi: 10.3934/cpaa.2010.9.1041 +[Abstract](971) +[PDF](185.9KB)
Solutions of a second-order Hamiltonian system with periodic boundary conditions
Qiong Meng and X. H. Tang
2010, 9(4): 1053-1067 doi: 10.3934/cpaa.2010.9.1053 +[Abstract](845) +[PDF](175.7KB)
Periodic solutions of Hamiltonian systems with anisotropic growth
Tianqing An and Zhi-Qiang Wang
2010, 9(4): 1069-1082 doi: 10.3934/cpaa.2010.9.1069 +[Abstract](1033) +[PDF](174.7KB)
Continuous dependence in front propagation of convective reaction-diffusion equations
Luisa Malaguti, Cristina Marcelli and Serena Matucci
2010, 9(4): 1083-1098 doi: 10.3934/cpaa.2010.9.1083 +[Abstract](1100) +[PDF](229.1KB)
Regularity of the solution of a nonlinear wave equation
Út V. Lê
2010, 9(4): 1099-1115 doi: 10.3934/cpaa.2010.9.1099 +[Abstract](952) +[PDF](222.5KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]